# SDR YENA2021061400365

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 73,091 hours, 27,362 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB015058
- Condition: Failed
- Location: Nr 1 Elac
- Part time: 47,628 hours, 16,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6122, PBI-MCO. AFTER DEPARTURE WE NOTICE THE AIRPLANE IN A SLIP AND IN A 5 DEGREE BANK RIGHT TURN WITH AUTO PILOT ON. TURNING OFF THE AUTOPILOT THE PLANE 3 BANK INCREASES FURTHER & AGRESSIVELY; PERFORMED TSM TASK 27-10-00-810-842A. R & R ELAC1 (2CE1) PER AMM 27-93-34. OPS CHK NORMAL. OK FOR SVC. CAT IIIB LAND TEST REQUIRED.
